# SDR REX2005F00026

- Difficulty date: June 22, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,063 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(REF NR 05-077)  FLAPS FAIL ON APPROACH AT 30, QRH FOLLOWED UNEVENTFUL LANDING.  RESET FLAPS AND PLACED ON 72 HOUR WATCH IAW AD-98-20-01.  (K)
